# SDR UPS97222961

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6517348
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 8 SPOILER HAS A CREASED DENT ON THE UPPER SURFACE.  REMOVED DAMAGED AREA APPLIED REPAIR AND REFINISHED IAW SRM 57-50-06.
